# SDR N6WA2024091904

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10224
- Aircraft time: 42,737 hours, 31,129 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC6701294021
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WELED CANISTER LOCATED IN RT WING FUEL TANK AT TRACK 1-3 SECTION 651AB.  REPAIRED DAMAGE ON WELDED CANISTER LOCATED IN RT WING FUEL TANK TRACK 1-3 SECTION 651AB IAW REO 670-57-42-577.
